# SDR DALA1217137102

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 19,814 hours, 1,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT SEAT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT ASSEMBLY WAS REPLACED.
